Alert archive / Wyoming / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 4, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jun 20, 2010, 2:49 PM MDT for Johnson County, Wyoming. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 20, 2010, 2:49 PM MDT (20:49 UTC)
- Expired
- Jun 20, 2010, 3:45 PM MDT
- In force
- 56 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Johnson County, WY
The radar
The Riverton/Lander radar (KRIW), 187 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 12:55 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 8.8 hours before the alert went out and 296 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -352 J/kg
- Mixed-layer LCL
- 1707 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -77 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 1:55 PM MDT, 54 minutes earlier.
Area forecast discussion, Jun 20, 1:55 PM MDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 155 PM MDT SUN JUN 20 2010 SHORT TERM...TONIGHT THROUGH WEDNESDAY AS NOTED IN THE MORNING FORECAST UPDATE...IT LOOKS LIKE AN ACTIVE AFTERNOON AND EARLY EVENING. OVERNIGHT OUTFLOW BOUNDARY HAS JUICED UP THE LAYER BELOW H7 WITH DEW POINTS HOLDING AROUND 50. THE 18Z SOUNDING INDICATES A VERY UNSTABLE...LI -7 AND ALMOST 2000 J/KG...ATMOSPHERE WITH A SMALL AMOUNT OF CIN AROUND H7. FOOTHILLS ARE TRYING TO MIX SOME BUT MAINLY HIGHER UP OR WEST OF THE DIVIDE. A QUICK MODIFICATION OF THE 18Z SOUNDINGS INDICATE THAT A 74 OVER A 49 DEW POINT WOULD JUST ABOUT BREAK THE CAPE AND GIVE US 2200 J/KG TO WORK WITH ALONG WITH A -8 LI. ERN NATRONA HAS EVEN JUICER AIR TO WORK WITH ALONG WITH SERN JOHNSON. THE ENTIRE WATCH AREA HAS DECENT TO SIGNIFICANT CAPE. THERE IS A WEAK DISTURBANCE PASSING THROUGH ON WATER VAPOR AND THERE MAY BE A LITTLE JET SUPPORT LATER OR POSSIBLY ANOTHER WAVE COMING UP FROM UTAH BUT THE THERMODYNAMICS AND OUTFLOWS SHOULD BE MORE THAN ENOUGH TO FIRE SOME SEVERE STORMS INTO THE EARLY EVENING. ON MONDAY...THE OREGON UPPER LOW OPENS UP AND MOVES INTO NRN MT WITH A SHORTWAVE HITTING NW WYO ALONG WITH THE POSSIBILITY OF A FEW STORMS. THE SERN ZONES SHOULD BE DRY. ON TUESDAY...IT LOOKS LIKE ANOTHER STRONGER DISTURBANCE WILL FORM OVER THE GREAT BASIN WITH A WEAK JET STREAK CUTTING ACROSS OUR SERN ZONES. AT THE SAME TIME...A WEAK FRONTAL BOUNDARY WILL SAG SOUTH INTO OUR FAR ERN ZONES. HAVE INTRODUCED AT LEAST ISOLATED STORMS TO MUCH OF THE AREA BASED ON THIS SHORTWAVE AND MID LEVEL COOLING IN THE SW AND FRONTAL BOUNDARY ACROSS THE NORTH. ON WEDNESDAY...WE START TO SEE SOME WEAK RIDGING AND MID LEVEL WARMING WHICH SHOULD CUTOFF THE CONVECTION IN MOST AREAS EXCEPT PERHAPS THE NW WHERE A WEAK THERMAL TROUGH MOVES THROUGH. LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY ABOVE NORMAL TEMPERATURES EXPECTED THROUGH THE PERIOD WITH SLIGHT CHANCES OF LATE DAY THUNDERSTORMS ACROSS NORTHERN WYOMING. MEDIUM RANGE GLOBAL MODELS HAVE GENERALLY BACKED OFF FORCED CHANGES TO PERSISTENT LARGE-SCALE PATTERN...SUB-TROPICAL HIGH REMAINING OVER THE SOUTHERN PLAINS/SOUTHEAST U.S. WITH MEAN TROUGH ALONG THE WEST COAST. IN ECMWF CASE IT IS SHOWING LESS RETROGRESSION OF RIDGE...WHILE GFS NOT QUITE AS AGGRESSIVE BRINGING IN WEST COAST TROUGH. THUS...OVERALL THERE IS LESS SPREAD THROUGH FRIDAY WITH INCREASING SPREAD OVER THE WEEKEND. UPPER RIDGE BUILDS ALONG THE DIVIDE WEDNESDAY BETWEEN EXITING TROUGH OVER THE NORTHERN PLAINS AND PERSISTENT TROUGH ALONG THE WEST COAST. SURFACE HIGH OVER THE NORTHERN HIGH PLAINS WEDNESDAY WILL RESULT IN LOW LEVEL UPSLOPE FLOW EAST OF THE DIVIDE WITH MARGINAL INSTABILITY. BASINS LIKELY TO BE CAPPED...HOWEVER A FEW THUNDERSTORMS MAY FIRE OFF ALONG MOUNTAIN/VALLEY BOUNDARY ALONG EAST SLOPES WITH ELEVATED CONVECTION MOVING EAST INTO BASINS. RIDGE SHIFTS EASTWARD THURSDAY WITH SOUTHWEST FLOW ALOFT PREVAILING OVER AREA ONCE AGAIN...WEAK SHORTWAVES IN THE FLOW...A PATTERN VERY SIMILAR TO THE LAST COUPLE OF DAYS WITH STATIONARY FRONTAL BOUNDARY ACROSS THE NORTH WITH THE BETTER MOISTURE AND INSTABILITY ALONG AND NORTH OF THE FRONT. BOTH GFS AND ECMWF BRING DISTINCT SHORTWAVE ACROSS MONTANA THURSDAY NIGHT WITH FURTHER SOUTHWARD PUSH OF FRONT AND A BIT COOLER TEMPERATURES ON FRIDAY. ECMWF SHOWS MORE AMPLIFICATION THAN GFS BY NEXT SUNDAY...DROPPING UPPER LOW SOUTHEAST ACROSS THE GULF OF ALASKA TO NEAR VANCOUVER ISLAND...AND AMPLIFYING DOWNSTREAM RIDGE OVER THE CENTRAL U.S. GFS MUCH FLATTER WITH FLOW ACROSS THE NORTHERN TIER OF THE U.S. FORECAST CONTINUES TO BE WEIGHTED TOWARD PERSISTENT SOUTHWEST FLOW WHICH IS ALSO A ROUGHLY 50/50 BLEND OF THESE TWO SOLUTIONS. AVIATION... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING OVER THE NORTHERN TWO THIRDS OF THE FORECAST AREA. FREQUENT LIGHTNING...BRIEF HEAVY RAIN... GUSTY WINDS TO 45KTS AND SMALL HAIL ARE ALL POSSIBLE. THERE IS A POTENTIAL FOR SEVERE THUNDERSTORMS OVER JOHNSON COUNTY...NATRONA COUNTY AND THE BIG HORN BASIN THROUGH 03Z. LARGE HAIL AND GUSTY WIND TO 5`+KTS ARE POSSIBLE WITH THESE SEVERE THUNDERSTORMS. WITH THE HEAVY RAIN...MVFR VSBYS AND CIGS ARE POSSIBLE AS WELL. VFR CONDITIONS WILL PREVAIL OVER SOUTHERN THIRD WITH SOME SOUTHWEST WINDS THERE. FOR MONDAY...A FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVER THE NORTH...BUT SHOULD BE LESS NUMEROUS THAN TODAY. OTHERWISE...AFTERNOON SOUTHWEST WINDS WILL BE ON THE INCREASE OVER MUCH OF THE AREA WITH VFR CONDITIONS PREVAILING. FIRE WEATHER... STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL OCCUR ACROSS MUCH OF NRN AND CNTRL PART OF THE DISTRICT INTO THE EVENING WITH A DRIER SW FLOW IN THE SWRN SECTIONS. ON MONDAY...ISOLATED LATE DAY THUNDERSTORMS ARE POSSIBLE IN THE WEST AND NORTH WITH A LITTLE BETTER COVERAGE ON TUESDAY...ESPECIALLY THE ERN SECTIONS. WEDNESDAY WILL BE WARMER AND DRIER EXCEPT FOR ISOLATED STORMS IN THE NW SECTIONS. MIN RH'S WILL BE IN THE TEENS ACROSS THE SOUTH WITH MAINLY 20S NORTH. && .RIW WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 7 PM FOR FREMONT...NATRONA...JOHNSON...HOT SPRINGS...WASHAKIE...BIG HORN AND PARK COUNTIES. && SHORT TERM...SKRBAC LONG TERM...AEM AVIATION...TWB FIRE WEATHER...AEM
Hazardous weather outlook, Jun 20, 1:28 PM MDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 128 PM MDT SUN JUN 20 2010 WYZ001>020-022>030-211100- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 128 PM MDT SUN JUN 20 2010 ...SEVERE THUNDERSTORM WATCH FOR MOST OF CENTRAL AND FAR NORTHWEST WYOMING UNTIL 7 PM MDT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE CODY FOOTHILLS...BIGHORN BASIN...JOHNSON COUNTY AND SOUTH TO FREMONT AND NATRONA COUNTIES THIS AFTERNOON AND EVENING. THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND FREQUENT DANGEROUS LIGHTNING. THE MAJORITY OF STREAMS AND RIVERS WILL REMAIN FAIRLY HIGH AND SWIFT ACROSS THE AREA AS SEASONAL SNOWMELT CONTINUES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE MAJORITY OF STREAMS AND RIVERS WILL REMAIN FAIRLY HIGH AND SWIFT ACROSS THE AREA AS SEASONAL SNOWMELT CONTINUES. A SLIGHT CHANCE OF THUNDERSTORMS WILL BE FOUND MAINLY ACROSS NORTHERN WYOMING THROUGH THIS PERIOD. SOME OF THE THUNDERSTORMS IN NORTHEAST JOHNSON COUNTY MAY BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS MONDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY STREAMS OR RIVERS RISING RAPIDLY...NEAR BANKFULL OR WHERE FLOODING IS OCCURRING. SPOTTERS ARE ALSO ENCOURAGED TO REPORT HAIL SIZE AS WELL AS WIND SPEEDS OVER 40 MPH. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Jun 20, 2:04 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
204 PM MDT SUN JUN 20 2010
WYZ002-202045-
ABSAROKA MOUNTAINS WY-
204 PM MDT SUN JUN 20 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PARK COUNTY UNTIL 245 PM
MDT...
AT 202 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CRANDALL CREEK...OR 31 MILES SOUTHWEST OF
RED LODGE...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
THIS STORM WILL BE NEAR...
U.S. HWY 212 MILE MARKER 10 AROUND 215 PM MDT.
U.S. HWY 212 MILE MARKER 20 AROUND 230 PM MDT.
BEARTOOTH PASS AND U.S. HWY 212 MILE MARKER 30 AROUND 245 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT SUNDAY
EVENING FOR NORTHWESTERN WYOMING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4500 10940 4475 10961 4483 10984 4501 10975
4501 10940
TIME...MOT...LOC 2003Z 206DEG 13KT 4487 10967
T. BAKERSpecial weather statement, Jun 20, 2:14 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 214 PM MDT SUN JUN 20 2010 WYZ003-004-202100- CODY FOOTHILLS WY-NORTH BIG HORN BASIN WY- 214 PM MDT SUN JUN 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN BIG HORN COUNTY IN NORTH CENTRAL WYOMING...AND SOUTHEASTERN PARK COUNTY IN NORTHWEST WYOMING UNTIL 300 PM MDT... AT 211 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MEETEETSE...MOVING NORTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... STATE HWY 120 MILE MARKER 60 AROUND 230 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT SUNDAY EVENING FOR NORTHWESTERN WYOMING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4439 10882 4425 10857 4405 10882 4416 10902 TIME...MOT...LOC 2014Z 217DEG 13KT 4418 10885 T. BAKER
Special weather statement, Jun 20, 2:15 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 215 PM MDT SUN JUN 20 2010 WYZ002-003-202100- ABSAROKA MOUNTAINS WY-CODY FOOTHILLS WY- 215 PM MDT SUN JUN 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PARK COUNTY UNTIL 300 PM MDT... AT 211 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HWY 14/16/20 MILE MARKER 20...OR 27 MILES WEST OF CODY...MOVING NORTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... HWY 14/16/20 MILE MARKER 30 AROUND 230 PM MDT. WAPITI AROUND 235 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT SUNDAY EVENING FOR NORTHWESTERN WYOMING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4482 10944 4466 10914 4434 10957 4445 10977 TIME...MOT...LOC 2015Z 211DEG 11KT 4446 10959 T. BAKER
Special weather statement, Jun 20, 2:24 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
224 PM MDT SUN JUN 20 2010
WYZ009-010-202115-
BIGHORN MOUNTAINS SOUTHEAST WY-NORTHEAST JOHNSON COUNTY WY-
224 PM MDT SUN JUN 20 2010
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN JOHNSON
COUNTY UNTIL 315 PM MDT...
AT 220 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES WEST OF FORT PHIL KEARNY...OR 17 MILES
SOUTH OF SHERIDAN...MOVING EAST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
RURAL NORTHWESTERN JOHNSON COUNTY THROUGH 315 PM MDT
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4457 10687 4453 10686 4453 10701 4456 10702
4457 10699
TIME...MOT...LOC 2025Z 271DEG 11KT 4455 10691
LIPSONSpecial weather statement, Jun 20, 2:37 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
237 PM MDT SUN JUN 20 2010
WYZ002-003-202115-
ABSAROKA MOUNTAINS WY-CODY FOOTHILLS WY-
237 PM MDT SUN JUN 20 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PARK COUNTY UNTIL 315 PM
MDT...
AT 234 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SUNLIGHT BASIN...OR 33 MILES NORTHWEST OF
CODY...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN.
THIS STORM WILL BE NEAR...
STATE HWY 296 MILE MARKER 10 AND CRANDALL CREEK AROUND 250 PM MDT.
STATE HWY 296 MILE MARKER 20 AROUND 255 PM MDT.
U.S. HWY 212 MILE MARKER 20 AROUND 310 PM MDT.
BEARTOOTH PASS AND U.S. HWY 212 MILE MARKER 30 AROUND 315 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT SUNDAY
EVENING FOR NORTHWESTERN WYOMING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4498 10922 4466 10958 4476 10980 4501 10960
4501 10928
TIME...MOT...LOC 2037Z 214DEG 16KT 4478 10962
T. BAKERSpecial weather statement, Jun 20, 2:43 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
243 PM MDT SUN JUN 20 2010
WYZ009-010-202130-
BIGHORN MOUNTAINS SOUTHEAST WY-NORTHEAST JOHNSON COUNTY WY-
243 PM MDT SUN JUN 20 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JOHNSON COUNTY UNTIL 330
PM MDT...
AT 234 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FORT PHIL KEARNY...OR 14 MILES NORTHWEST OF
BUFFALO...MOVING EAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
I90 EXIT 47 AROUND 250 PM MDT.
LAKE DE SMET AROUND 255 PM MDT.
I90 EXIT 51 AROUND 300 PM MDT.
I90 EXIT 53 AROUND 310 PM MDT.
U.S. HWY 16 AROUND 330 PM MDT.
THIS INCLUDES INTERSTATE 90 IN WYOMING BETWEEN MILE MARKERS 43 AND
56.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4432 10650 4446 10697 4457 10692 4457 10650
4456 10640
TIME...MOT...LOC 2043Z 287DEG 12KT 4452 10681
LIPSONThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:06 PM MDT | Special Weather Statement | RIW | Natrona | 39 min |
| Jun 20, 1:27 PM MDT | Special Weather Statement | RIW | 48 min | |
| Jun 20, 2:04 PM MDT | Special Weather Statement | RIW | Park | 41 min |
| Jun 20, 2:14 PM MDT | Special Weather Statement | RIW | 46 min | |
| Jun 20, 2:15 PM MDT | Special Weather Statement | RIW | Park | 45 min |
| Jun 20, 2:24 PM MDT | Special Weather Statement | RIW | Sheridan | 51 min |
| Jun 20, 2:37 PM MDT | Special Weather Statement | RIW | Park | 38 min |
| Jun 20, 2:43 PM MDT | Special Weather Statement | RIW | Sheridan | 47 min |
| Jun 20, 2:54 PM MDT | Special Weather Statement | RIW | Park | 51 min |
| Jun 20, 2:57 PM MDT | Severe Thunderstorm Warning | RIW | Hot Springs, Park, Washakie | 33 min |
| Jun 20, 3:34 PM MDT | Special Weather Statement | RIW | Big Horn | 26 min |
| Jun 20, 3:40 PM MDT | Special Weather Statement | RIW | Teton | 50 min |
| Jun 20, 3:44 PM MDT | Special Weather Statement | RIW | 46 min | |
| Jun 20, 3:44 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 45 min |
| Jun 20, 3:54 PM MDT | Severe Thunderstorm Warning | RIW | Washakie | 51 min |
| Jun 20, 3:59 PM MDT | Special Weather Statement | RIW | Big Horn | 46 min |
| Jun 20, 4:21 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn | 42 min |
| Jun 20, 4:25 PM MDT | Special Weather Statement | RIW | Johnson | 50 min |
| Jun 20, 4:57 PM MDT | Special Weather Statement | RIW | Johnson | 48 min |
| Jun 20, 5:21 PM MDT | Special Weather Statement | RIW | Big Horn | 39 min |
| Jun 20, 5:51 PM MDT | Special Weather Statement | RIW | 39 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.